Discontinuous solutions of a class of quasiregular variational problems
Matematičeskie zametki, Tome 16 (1974) no. 2, pp. 305-315
Cet article a éte moissonné depuis la source Math-Net.Ru
We establish the existence of discontinuous solutions for a positive definite, seminormal, quasiregular variational problem when the order of growth of the integrand of the functional is degenerate on lines parallel to the $0y$ axis.
@article{MZM_1974_16_2_a14,
author = {S. F. Morozov},
title = {Discontinuous solutions of a~class of quasiregular variational problems},
journal = {Matemati\v{c}eskie zametki},
pages = {305--315},
year = {1974},
volume = {16},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1974_16_2_a14/}
}
S. F. Morozov. Discontinuous solutions of a class of quasiregular variational problems. Matematičeskie zametki, Tome 16 (1974) no. 2, pp. 305-315. http://geodesic.mathdoc.fr/item/MZM_1974_16_2_a14/